# SDR AALA202403254445

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,676 hours, 26,420 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ESCAPE PATH LIGHT ON SEAT 25ABC INOPERATIVE. REPOSITIONED BACKED OUT PINS 1 AND 2 OF CONNECTOR P2 OF SEAT 24ABC. FUNCTIONAL CHECK GOOD. PER WDM 33-51-22 AND SWPM 20-63-00.
